# SDR DL76L060206

- Difficulty date: March 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 66,013 hours, 10,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Part number: 3987865
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO CDG DUE TO F/A'S REPORTING STRONG BURNING ODOR OBSERVED THROUGHOUT ACFT BUT WAS STRONGEST IN MID CABIN.  MADE OVERWEIGHT LANDING 370K POUNDS.  TOUCHDOWN AT LESS THAN 100 FPM DESCENT RATE.  SMOOTH LANDING.  INSPECTED CABIN, AIR SYSTEM, ENGINES, NO TROUBLE NOTED.  PERFORMED IDLE AND HIGH POWER RUNS, COULD NOT DUPLICATE.  DUE TO TEMP CONTROL VALVE MCO, BORROWING TEMP VALVE AND CONTROLLER.  REPLACED SAME.
